# SDR ASOA201000467

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION BETWEEN FS 713 AND 761 ON THE LT SIDE HAS CORROSION IN MULTIPLE LOCATIONS.  REMOVED CORROSION FROM LT SIDE SEAT RAIL SECTION BETWEEN FS 713 AND FS 761 IN ALL MARKED LOCATIONS REWORKED SEAT TRACK IS FOUND TO BE SERVICEABLE. ALL WORK DONE IAW SRM 53-41-49-101-001-A01.
